Article Text

PDF
Management of persistent wide QRS in flecainide overdose with magnesium sulphate
  1. Diane G Williamson1,
  2. Ayush Sinha1,
  3. Ian Frost1,
  4. Vinod Kumar Singh2
  1. 1West Suffolk Hospital NHS Trust, Bury St Edmunds, UK
  2. 2Queen Elizabeth Hospital, King's Lynn NHS Trust, King's Lynn, UK
  1. Correspondence to Dr Diane G Williamson, West Suffolk Hospital NHS Trust, Hardwick Lane, Bury St Edmunds, Suffolk IP33 2QZ, UK; carterwilliamson{at}talktalk.net

Abstract

Magnesium sulphate was added to conventional medical therapy in the treatment of persistent severe hypotension and wide QRS complex tachyarrhythmia in an 18-year-old woman presenting with a 1200 mg flecainide overdose. Blood pressure was restored with associated resolution of the electrocardiogram abnormalities.

  • arrhythmia
  • cardiac care
  • electrocardiogram
  • flecainide
  • hypotension
  • magnesium sulphate
  • management
  • mental health
  • overdose
  • treatment

Statistics from Altmetric.com

Footnotes

  • Competing interests None.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.